

## POLYMER WOMEN EMPOWERMENT & RESEARCH

July 11-12, 2024 •••• Northwestern University •••• polymerwomenempowermentresearch.com

















Thursday, July 11 <sup>th</sup> , 2024			
1 – 1:45 PM	Badge Pickup	Norris University Center	
		Northwestern University	
		1999 Campus Dr, Evanston, IL	
1:45 – 5:30 PM	1:45 – 5:30 PM Opening Session – McCormick Auditorium		
1:45 – 2 PM	Kickoff	The PoWER Organizing Team	
2 – 2:45 PM	30 min Presentation/15 min Q/A	Jessica Lamb (Minnesota)	
2:45 - 3:30 PM	30 min Presentation/15 min Q/A	Melanie Hutnick (Esteé Lauder)	
3:30 - 3:45 PM	Coffee break		
3:45 – 4:30 PM	30 min Presentation/15 min Q/A	Emily Pentzer (Texas A&M)	
4:30 – 5:15 PM	30 min Presentation/15 min Q/A	Jill Martin (Dow Chemical)	
5:30 – 7 PM	Networking	Reach out to the PoWER Organizing	
	Opportunities to divide into career	Team if you have an interest group	
	status, identities, or interest at	that you would like to lead	
	local venues (bar, mini-golf,		
	bowling, beach, etc.)		
Friday, July 12 <sup>th</sup> , 2024			
8:30 – 9:30 AM	Breakfast – Louis South		
9:30 – 11 AM	Morning Session – McCormick Auditorium		
9:30 – 10:15 AM	30 min Presentation/15 min Q/A	Jie Xu (Argonne National Lab)	
10:15 – 11 AM	30 min Presentation/15 min Q/A	LaShanda Korley (Delaware)	
11 – 12:30 PM	Workshops		
	1. Career Panel: Christina Cooley (Trinity), Alexa Kuenstler (UIUC),		
	Sally Lewis (3M), Emily Hoff (LLNL), and Colleen Scott (Miss.		
	State) McCormick Auditorium		
	2. Time Management: Danielle Mai (Stanford) and Symone		
	Alexander (Auburn) – Rock room		
	3. TBD: Gold Sponsor-led workshop – Arch room		
12:30 – 2 PM	Lunch with guided discussion – Louis South		
2 – 5 PM	Afternoon Session – McCormick		
2 – 3 PM	Lightning Talks	12 5-minute-or-less talks selected to	
		highlight posters by students/postdocs	
3:00 – 3:45 PM	30 min Presentation/15 min Q/A	Monica Olvera de la Cruz	
0.45 4.00 51:	0 % /	(Northwestern)	
3:45 – 4:00 PM	Coffee break		
4:00 – 4:45 PM	30 min Presentation/15 min Q/A	Karen Wooley (Texas A&M)	
4:45 – 5 PM	Wrap-Up	The PoWER Organizing Team	
5 – 7 PM Reception & Poster Session – Louis South			